# SDR YENA2024021900277

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N952JB
- Make and model: Airbus A321-231
- Aircraft serial: 06663
- Aircraft time: 32,105 hours, 10,277 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Accumulator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT#2130, SJU-JFK. 'YELLOW SYM HYD RES LOW LVL ECAM IN CRUISE; DURING INSP FOUND HYD LEAK SOURCE FROM FAULTY O RING ON Y POWER ACCUMULATOR.REPLACED O RING AND SERVICED HYD AND N2 IAW AMM 29-13-42.LEAK CHECK GOOD.OK FOR SVC.'
